Stability analysis of a cobweb model with market interactions





Faculty/Professorship: Economic Policy  
Author(s): Dieci, Roberto; Westerhoff, Frank H.  
Title of the Journal: Applied mathematics and computation
ISSN: 0096-3003
Publisher Information: New York, NY : Elsevier
Year of publication: 2009
Volume: 215
Issue: 6
Pages: 2011-2023
Language(s): English
DOI: 10.1016/j.amc.2009.07.053
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/52664
Release Date: 4. January 2022